# SDR CALA2025082508082

- Difficulty date: August 22, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N684UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 76,523 hours, 13,242 cycles
- System (JASC): 3140 · Central Computers
- Part: Display
- Part number: 6227999003
- Part serial: 3615
- Condition: Faulted
- Location: Flight Deck
- Part time: 130,819 hours, 20,010 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EICAS UPPER DISPLAY  BLANK AFTER TAKEOFF. NO AUTO. INTERMITTENT ON/OFF UPON ARIVAL FOUND UPPER EICAS DISPLAY FULLY OPS.  PERFORMED EICAS OPS TEST REF 31-41-00-715-001 TEST PASS AS PRECAUTION.   R & R UPPER DISPLAY CRT EFIS REF AMM 31-41-01/401.  THE EICAS COMPUTER MANUAL SELECT SWITCH IS FULLY OPS WHEN LT OR RT COMPUTER IS SELECTED. WORKED IAW AMM REF 31-41-00/001.
